# SDR DHL2005781517

- Difficulty date: February 12, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, MAIN CARGO DOOR, LT AFT HINGE CRACKED.  REMOVED AFT HINGE SECTION AT MCD IAW B727 SRM 51-30-2, DRILLED NEW HINGE P/N MS20001-16-7200 PO 9001289 DIM.18 INCH BY 2 INCH AND 12 INCH BY 2 INCH IAW S/B AEJ 01-01,TREATED AND PRIMED HINGE AND AREA IAW B727 SRM 51-10-2.  INSTALLED HINGE IAW S/B AEIO1-01 REV B.
